# SDR VJ9800237

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD CABIN EMERGENCY LIGHTS INOP.  REPLACED EMERGENCY POWER SUPPLY BATTERIES PER MM 33-50.  OPS CHECK GOOD.
